Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff!!!!!
Shirts, Hats, Baby Wear
Discussion:
Orencia side effects?
Watch this 
View More Posts Ignore
I apologize in advance if this has been discussed before.

I have Orencia infusions every 28 days. It does help in that I'm fairly pain free and have more energy. However, the first couple of days after the infusion I don't feel good. I have headaches, the back of my neck hurts and I have some nausea.

Does anyone else experience this after their Orencia infusion? I think it really throws off the electrolytes because if I drink Gatorade (which I don't really like), I feel better.

Cheers,
Karen
Posted on 03/24/09, 11:00 am
19 Replies | Most Recent Add Your Reply
Reminder: This is a support group for Rheumatoid Arthritis. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 03/25/09  12:36am
" yes i too have been on orencia for about 6 mo and i am very tired and can't eat much after for a couple of days "
View More Posts Ignore
Reply #2 - 03/25/09  12:41am
" I guess all three of us can't sleep tonight. I have been on Orencia for the past about 2 and 1/2 yrs. I have found in the past 6 months that after I have the infusion, I do get a headache, though I am prone to migraines. I alos notice that my vision is a bit off. My Rheumatologist has suggested that I not take the Plaquenil that I am on Twice a day the night before and the morning of. I have found that this does help. "
View More Posts Ignore
Reply #3 - 03/25/09  1:41am
" I'm about to start Orencia so I appreciate these posts.

Lynne "
View More Posts Ignore
Reply #4 - 03/25/09  4:40pm
" I have been on Orencia for about 8 months now. It has helped me with the pain. However, thelast two infusions (including last Thursday) I get very tired, headache, back of my neck hurts, body heat and pain in many of my joints along with feeling depression. I am also noticing vision problems. It is almost as if the eyes just canot focus. They are too weak and tired. I had no side effects in the beginning.
Thanks so much for sharing. "
View More Posts Ignore
Reply #5 - 09/05/09  7:18pm
" I am also getting Orencia infusions every month. I am experiencing headaches, neck pain, dizziness, and nausea. I didn't make the connection with Orencia until I read your entry. I though I had low blood sugar or an inner ear infection. So far (it's been 5 months) I haven't noticed any difference in my RA. "
View More Posts Ignore
Reply #6 - 09/05/09  10:09pm
" Are you all making sure you are super hydrated before your infusions? I hear that is key with Orencia. I don't use it tho so that's hearsay. "
View More Posts Ignore
Reply #7 - 09/05/09  11:16pm
" I am on Orencia, matter of fact I am blogging about it. Got to www.multiply.com/snicker33.

I talk all about my expierinces. I to have had side effect. Read my blog and tell me what you think and if you are going through that same thing. "
View More Posts Ignore
Reply #8 - 12/02/10  4:26pm
" Do any of you receive with your orencia a second bag containing saline? I just had my 6th treatment and within a hour after transfusion for the 1st time I had stomach pain. My blood pressure was elevated the next day ( I have highblood pressure, but it has been elevated only slightly before this.) My last infusion I was not given the saline and I wonder if this is why I had these symptoms this time? My stomach pain and blood pressure returned to normal in 12 hours, has anybody else had these symptoms or experience? "
View More Posts Ignore
Reply #9 - 12/02/10  9:19pm
" I've been on Orencia for 2 years and had those side effects. They seem to have disappeared. I do hydrate well prior to and after the infusion. My doc's office also starts a saline IV first to make sure they have good access and then piggy-backs the Orencia and then finishes with the saline to flush the vein.

My one side effect....I've lost 22 pounds since I started it. Finally....a side effect I like!

Jen "
View More Posts Ignore
Reply #10 - 12/03/10  12:27am
" On my Remicade after care sheet it did meantion these could be side effect to watch for for, so I'm sure it's the same for Orenica. I'd bring it up when you go in for your next infusion "

First | Previous | Page: 1 2 | Next | Most Recent Add Your Reply
Advertisement


More From Around the Web